# SDR 02080601

- Difficulty date: August 5, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N517NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 45,022 hours, 12,673 cycles
- Engine: Rroyce RB211535E4
- Engine time: 42,014 hours, 11,875 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E3812
- Part serial: 2858
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 37 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

AT 16000 FEET,  COMPRESSOR STALL; AT 14000 FEET, 3 BANGS, AT 10000 FEET, NO BANGS, AT 7000 FEET, NO RESPONSE IN RT ENGINE UPON POWER UP, AT 7000 FEET, OIL PRESSURE LOSS INDICATED (2PSI) AT 7000 FEET, LOSS RT. ENG. IDG, SHUTDOWN RT ENGINE.  AIRCRAFT CONTINUED DESCENT TO DESTINATION, AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  BORESCOPED ENGINE NO DEFECTS NOTED, REPLACED BVCU(BLEED VALVE CONTROL UNIT) AS PER M/M., FOUND ORIGINAL UNRESPONSIVE. PERFORMED ENGINE RUN TEST 3 AND TEST 4 AS PER M/M,  RIGHT ENGINE OPS CHECK GOOD, NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.
